MathSciNet Relay Station
MathSciNet bibliographic data
MR2251594 (2007d:14083) 14L15 (20G10)
Friedlander, Eric M.; Pevtsova, Julia Erratum to: "Representation-theoretic support spaces for finite group schemes'' [Amer. J. Math. 127 (2005), no. 2, 379–420; MR2130619]. Amer. J. Math. 128 (2006), no. 4, 1067–1068.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement